Alert archive / Illinois / River Flood Warnings in 2014

River Flood Warning 47, NWS Lincoln, IL

December 24, 2014Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Dec 24, 2014, 5:55 AM CST for Clay County, Richland County, Illinois. It took effect at Dec 24, 2014, 9:02 PM CST. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Dec 24, 2014, 5:55 AM CST (11:55 UTC)
In effect from
Dec 24, 2014, 9:02 PM CST
Expired
Jan 1, 2015, 12:36 AM CST
In force
7 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 11:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2).

Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

182 
WGUS43 KILX 241155
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
555 AM CST WED DEC 24 2014

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

.Rainfall over the past 36 hours, in addition to the expected rainfall today,
will continue to bring rivels up along the Little Wabash basin. Clay City is
expected to go to minor flooding tomorrow morning. 

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-250155-
/O.NEW.KILX.FL.W.0047.141225T0636Z-000000T0000Z/
/CLAI2.1.ER.141225T0636Z.141227T0000Z.000000T0000Z.NO/
555 AM CST WED DEC 24 2014

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From late tonight until further notice.
* At 545 AM Wednesday the stage was 13.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 19.8 feet by early Saturday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  13.6 Wed 6 AM    18.9   19.7   19.8


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
8 follow-up statements
270 
WGUS83 KILX 241540
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
940 AM CST WED DEC 24 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250540-
/O.EXT.KILX.FL.W.0047.141225T0900Z-000000T0000Z/
/CLAI2.1.ER.141225T0900Z.141227T0000Z.000000T0000Z.NO/
940 AM CST WED DEC 24 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From late tonight until further notice.
* At  845 AM Wednesday the stage was 14.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 19.4 feet by Friday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  14.7 Wed 9 AM    18.5   19.3   19.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
196 
WGUS83 KILX 241630
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1030 AM CST WED DEC 24 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-250630-
/O.EXT.KILX.FL.W.0047.141225T0700Z-000000T0000Z/
/CLAI2.1.ER.141225T0700Z.141227T0000Z.000000T0000Z.NO/
1030 AM CST WED DEC 24 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From late tonight until further notice.
* At  945 AM Wednesday the stage was 15.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 19.4 feet by Friday evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  15.1 Wed 10 AM   18.5   19.3   19.4


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
511 
WGUS83 KILX 250235
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
835 PM CST WED DEC 24 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-251635-
/O.EXT.KILX.FL.W.0047.141225T0302Z-141229T2000Z/
/CLAI2.1.ER.141225T0302Z.141227T0000Z.141229T1400Z.NO/
835 PM CST WED DEC 24 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* From this evening until Monday afternoon.
* At  745 PM Wednesday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 19.5 feet by Friday evening.The river will fall below flood
  stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Little Wabash River
 Clay City         18  17.9 Wed 8 PM    18.7   19.4   19.5

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
991 
WGUS83 KILX 251528
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
928 AM CST THU DEC 25 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-260528-
/O.EXT.KILX.FL.W.0047.000000T0000Z-141228T0359Z/
/CLAI2.1.ER.141225T0240Z.141226T0600Z.141227T2159Z.NO/
928 AM CST THU DEC 25 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday evening.
* At  845 AM Thursday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Saturday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.7 Thu 9 AM    19.1   18.5   17.0


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
094 
WGUS83 KILX 260036
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
636 PM CST THU DEC 25 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-261436-
/O.EXT.KILX.FL.W.0047.000000T0000Z-141228T0200Z/
/CLAI2.1.ER.141225T0240Z.141226T0600Z.141227T2000Z.NO/
636 PM CST THU DEC 25 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday evening.
* At  545 PM Thursday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by 
  early tomorrow morning. The river will fall below flood stage 
  Saturday afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Little Wabash River
 Clay City         18  18.8 Thu 6 PM    18.9   18.4   17.2


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

Shimon
522 
WGUS83 KILX 261354
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
754 AM CST FRI DEC 26 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-270354-
/O.EXT.KILX.FL.W.0047.000000T0000Z-141227T2159Z/
/CLAI2.1.ER.141225T0240Z.141226T0015Z.141227T1559Z.NO/
754 AM CST FRI DEC 26 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday afternoon.
* At  745 AM Friday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.7 Fri 8 AM    18.2   17.3   16.7


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
694 
WGUS83 KILX 270145
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
745 PM CST FRI DEC 26 2014

...The Flood Warning continues for the following river in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-271545-
/O.EXT.KILX.FL.W.0047.000000T0000Z-141228T0000Z/
/CLAI2.1.ER.141225T0240Z.141226T0015Z.141227T1800Z.NO/
745 PM CST FRI DEC 26 2014

The Flood Warning continues for
  The Little Wabash River near Clay City. 
* Until Saturday evening.
* At  645 PM Friday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the 
  Little Wabash River near the gage location. Blueflower Lane 
  southeast of the gage begins to flood.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Little Wabash River
 Clay City         18  18.4 Fri 7 PM    18.2   17.5   16.3

&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             
$$
780 
WGUS83 KILX 271131
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
531 AM CST SAT DEC 27 2014
 

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC025-159-271201-
/O.CAN.KILX.FL.W.0047.000000T0000Z-141228T0000Z/
/CLAI2.1.ER.141225T0240Z.141226T0015Z.141227T0937Z.NO/
531 AM CST SAT DEC 27 2014

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  445 AM Saturday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  337 AM Saturday.
* Forecast...The river will continue to fall to 17.5 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Little Wabash River
 Clay City         18  17.9 Sat 5 AM    17.5   16.3   14.9


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Dec 24, 5:05 AM CST, 50 minutes earlier.

Area forecast discussion, Dec 24, 5:05 AM CST, 50 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
505 AM CST Wed Dec 24 2014

.SHORT TERM...(Today)
ISSUED AT 452 AM CST WED DEC 24 2014

Latest surface analysis indicating the storm system of interest for
us was located over northwest Alabama and is now forecast to track
further east than earlier thought and should be in extreme eastern
Indiana or western Ohio by this afternoon. This will push the
band of heavier precip east as well which would suggest the
accumulating snow will set up east of I-55, more like along and east
of I-57 for any significant accumulations. Forecast soundings off just
about any model you look at was indicating boundary layer temperatures
still too warm to support any long duration of accumulating snow
until this afternoon or early this evening over extreme east central
Illinois. Even in these locations, wet bulb zero heights were above
1200 feet, so we will need to see some significant forcing associated
with the shortwave trof/upper low to produce some dynamic cooling that
may be able to overcome the warm boundary layer temperatures. Not
seeing any strong trends back to that solution with the past couple
of model runs, as a result, have started to trim back on the advisory
across our west for now. Have added some counties across extreme east
central Illinois due the eastward shift to the storm track and where
the better and longer duration lift will set up this afternoon and
early this evening. As far as snowfall is concerned, very low end
advisory snowfall totals across the area with generally 1 to 3 inches
east of I-55, and if model trends continue to shift the surface low
track further east, the better setup for accumulating snow will be
east of I-57.

&&

.LONG TERM...(Tonight through Tuesday)
ISSUED AT 452 AM CST WED DEC 24 2014

Plan to issue a Winter Weather Advisory for the central portion of
the forecast area, mainly between the Illinois River and I-57. This
advisory will cover the accumulating snow expected to develop
tomorrow, and persist into the evening hours. Confidence remains
lower than usual with respect to the exact details where the
heaviest snow will fall, and how high the accumulation may be.
However, considering the impacts when combining snowfall with a
busy travel day, decided to issue the headline to bring attention to
the snow potential. Later adjustments to the advisory remain a
distinct possibility.

The vertically stacked and decaying upper/surface low to our north
has done about all it is going to do to us precipitation wise, with
our attention now turning to the vigorous wave rounding the base of
the mean trof over the southern Plains. The surface low associated
with this wave will reach the vicinity of central Indiana or Ohio by
this time tomorrow, but there is still some appreciable spread in
the exact location within the models. The ultimate track will have a
significant impact on our forecast. Currently favor a solution
toward the western end of the model envelope which would place the
heavier snow within the deformation zone of the low across central
Illinois. The rain that initially accompanies the approaching
surface low should change over to snow fairly rapidly by midday
Wednesday. While some guidance suggests near surface temperatures
will remain warm enough for rain for much of the day, prefer the
more rapid cooling exhibited by the NAM given the potentially high
snowfall rates. Regarding the potentially high snowfall rates, the
models continue to support convective banding within the deformation
zone of this system. So, while we are currently forecasting 2-4
inches of snow with our currently favored track of the deformation
zone, the potential for locally higher amounts is certainly there.
The snow should rapidly taper off Wednesday evening as the system
pulls away.

In the wake of the Christmas Eve storm, Christmas Day and Friday
should be quiet and unseasonably mild as southerly low-level return
flow quickly develops. These warmer temperatures should help to
quickly melt the snow that falls tomorrow.

Further out, at least a couple waves may impact the area in the
Saturday-Monday time-frame. The waves will eject toward the region
from the southwest, and should mainly impact our southeast counties.
Thermal profiles support mainly rain ahead of the waves, with a
gradual trend toward snow as they depart. At this point, none of the
waves look like significant snow makers.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
ISSUED AT 500 AM CST WED DEC 24 2014

Cigs expected to deteriorate to IFR conditions by later this
morning as precipitation spreads north across the forecast
area. The storm system that was to bring snow to most of the
area is now shifting further east than originally thought,
as a result the heavier snowfall is now expected mainly east
of the TAF sites this afternoon. We will see rain, occasionally
mixed with snow at PIA this morning, and over the entire area this
afternoon, change over to all snow from west to east later this
afternoon as the storm shifts well off to our east. Latest model
runs suggest the precip will begin to shift off to our east by
00z with MVFR cigs holding thru most of tonight. Surface winds
will gradually increase out of the northwest today with speeds
of 10 to 15 kts by late this morning into the afternoon hours.
We will see some occasional gusts around 20 kts at times as
well into the early evening hours. Winds will be from a westerly
direction tonight at 7 to 12 kts.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY from 9 AM this morning to 9 PM CST this
evening FOR ILZ038-043>046-052>057-061.

&&

SHORT TERM...Smith
LONG TERM...07
AVIATION...Smith
Hazardous weather outlook, Dec 24, 5:45 AM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
545 AM CST WED DEC 24 2014

ILZ027>031-036-037-040>042-047>051-251200-
CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-PEORIA-
SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
545 AM CST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL MIX WITH AND THEN CHANGE TO LIGHT SNOW LATER THIS MORNING.
ACCUMULATIONS OF AN INCH OR LESS ARE EXPECTED. THE SNOW SHOULD BE
PUSHING OFF TO OUR EAST BY LATE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR LIGHT SNOW FRIDAY NIGHT THROUGH SATURDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
HOWEVER...ANY SNOWFALL REPORTS WOULD BE APPRECIATED.

ILZ038-043>046-052>057-061-251200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-
MOULTRIE-PIATT-SHELBY-VERMILION-
545 AM CST WED DEC 24 2014

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO
9 PM CST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL MIX WITH AND THEN CHANGE TO LIGHT SNOW LATER THIS
MORNING OR EARLY THIS AFTERNOON. ACCUMULATIONS ACROSS THE AREA
WILL RANGE FROM 1 TO 3 INCHES...WITH THE HEAVIER AMOUNTS MAINLY
ALONG AND EAST OF INTERSTATE 57. THE SNOW SHOULD BE PUSHING OFF
TO OUR EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE FOR LIGHT RAIN OR SNOW FRIDAY NIGHT AND
SATURDAY...AND A CHANCE FOR LIGHT SNOW SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
HOWEVER...ANY SNOWFALL REPORTS WOULD BE APPRECIATED.

ILZ062-063-066>068-071>073-251200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
545 AM CST WED DEC 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL MIX WITH AND THEN CHANGE TO LIGHT SNOW LATER THIS
AFTERNOON. ACCUMULATIONS ACROSS THE AREA WILL BE AN INCH OR
LESS. THE SNOW SHOULD BE PUSHING OFF TO OUR EAST THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE LITTLE WABASH RIVER AT CLAY CITY IS EXPECTED TO SEE MINOR
FLOODING DEVELOP ON THURSDAY...AND CONTINUE FOR THE NEXT SEVERAL
DAYS.

THERE WILL BE A CHANCE FOR RAIN FRIDAY NIGHT INTO SATURDAY AND
THEN A CHANCE OF RAIN OR SNOW SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

SMITH

Nearby

River Flood Warnings in Illinois, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.